# SDR FDEA201201260338

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 64,711 hours, 14,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR AFT LOWER CUT-OUT STA 1781 BETWEEN LONG 39R-  42R.  FOUND CRACKED WITH 0.250" LENGTH.  REPAIR CARRIED OUT IAW  SRM 53-00-15 FIGURE 201 REPAIR 8 REVISION 48.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 113.
